Trees, tight-spans and point configurations

Herrmann, S and Moulton, V (2012) Trees, tight-spans and point configurations. Discrete Mathematics, 312 (16). pp. 2506-2521. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 13 Nov 2012 12:45
Last Modified: 09 Jun 2022 13:36
DOI: 10.1016/j.disc.2012.05.003

Actions (login required)

View Item View Item